Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Todd genera of complex torus manifolds

Hiroaki Ishida and Mikiya Masuda

Algebraic & Geometric Topology 12 (2012) 1777–1788
Bibliography
1 W Barth, C Peters, A Van de Ven, Compact complex surfaces, Ergeb. Math. Grenzgeb. 4, Springer (1984) MR749574
2 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
3 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, University Lecture Series 24, Amer. Math. Soc. (2002) MR1897064
4 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
5 S K Donaldson, Polynomial invariants for smooth four-manifolds, Topology 29 (1990) 257 MR1066174
6 A Hattori, M Masuda, Theory of multi-fans, Osaka J. Math. 40 (2003) 1 MR1955796
7 H Ishida, Y Karshon, Completely integrable torus actions on complex manifolds with fixed points arXiv:http://arxiv.org/abs/1203.0789
8 K Kodaira, On the structure of compact complex analytic surfaces. I, Amer. J. Math. 86 (1964) 751 MR0187255
9 A A Kustarev, Equivariant almost complex structures on quasitoric manifolds, Uspekhi Mat. Nauk 64 (2009) 153 MR2503105
10 M Masuda, Unitary toric manifolds, multi-fans and equivariant index, Tohoku Math. J. 51 (1999) 237 MR1689995
11 M Masuda, T Panov, On the cohomology of torus manifolds, Osaka J. Math. 43 (2006) 711 MR2283418
12 P Orlik, F Raymond, Actions of the torus on $4$–manifolds. I, Trans. Amer. Math. Soc. 152 (1970) 531 MR0268911